# SDR AALA20041103

- Difficulty date: November 4, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD GALLEY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
